Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 11, Pages 5–19 (Mi zvmmf2151)  

This article is cited in 2 scientific papers (total in 2 papers)

The simple Lanczos procedure: Estimates of the error of the Gauss quadrature formula and their applications

L. A. Knizhnerman

Moscow

Full text: PDF file (1344 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:11, 1481–1492

Bibliographic databases:
UDC: 519.644
MSC: Primary 65D32; Secondary 41A55, 41A80
Received: 24.03.1995
Revised: 29.11.1995

Citation: L. A. Knizhnerman, “The simple Lanczos procedure: Estimates of the error of the Gauss quadrature formula and their applications”, Zh. Vychisl. Mat. Mat. Fiz., 36:11 (1996), 5–19; Comput. Math. Math. Phys., 36:11 (1996), 1481–1492

Citation in format AMSBIB
\Bibitem{Kni96}
\by L.~A.~Knizhnerman
\paper The simple Lanczos procedure: Estimates of the error of the Gauss quadrature formula and their applications
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 11
\pages 5--19
\mathnet{http://mi.mathnet.ru/zvmmf2151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1423346}
\zmath{https://zbmath.org/?q=an:0915.65020}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 11
\pages 1481--1492
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XK94500001}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2151
  • http://mi.mathnet.ru/eng/zvmmf/v36/i11/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Benzi M., Golub G.H., “Bounds for the entries of matrix functions with applications to preconditioning”, BIT, 39:3 (1999), 417–438  crossref  mathscinet  zmath  isi  scopus
    2. Asvadurov S., Druskin V., Knizhnerman L., “Application of the difference Gaussian rules to solution of hyperbolic problems II. Global expansion”, J Comput Phys, 175:1 (2002), 24–49  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:216
    Full text:72
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021